Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 155, NWS Atlanta, GA

May 2, 20255 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 2, 2025, 8:15 PM EDT for 5 counties in Georgia. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 2, 2025, 8:15 PM EDT (00:15 UTC)
Expired
May 2, 2025, 9:15 PM EDT
In force
60 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bartow County, GA, Cherokee County, GA, Dawson County, GA, Gordon County, GA, Pickens County, GA

The radar

The Atlanta radar (KFFC), 130 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 2, 8:30 PM EDTTSTM WND DMG2 Sse Salacoa Valley, GAMultiple trees down along Rockhouse Road near Salacoa Road.
May 2, 8:40 PM EDTHAIL 14 Ese Talmadge, GAEstimated Quarter-sized hail near the intersection of Pettit Road and Henderson Mountain Road.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 2, 5:40 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.3 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2025-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 234 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2025-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
234 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
1900 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

597 
WUUS52 KFFC 030015
SVRFFC
GAC015-057-085-129-227-030115-
/O.NEW.KFFC.SV.W.0155.250503T0015Z-250503T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
815 PM EDT Fri May 2 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northern Cherokee County in north central Georgia...
  Western Dawson County in north central Georgia...
  Southeastern Gordon County in northwestern Georgia...
  Pickens County in north central Georgia...
  Northeastern Bartow County in northwestern Georgia...

* Until 915 PM EDT.

* At 815 PM EDT, a severe thunderstorm was located over Hinton, or 10
  miles west of Jasper, moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Jasper, Ball Ground, Nelson, Waleska, Talking Rock, Fairmount,
  Ranger, Amicalola Falls State Park, Sequoyah Lake, Marblehill,
  Fausett Lake, Len Foote Hike Inn, Salacoa Valley, Blaine, Lake
  Tamarack, Hollis Lathem Reservoir, Talmadge, Tate, Reavis Mountain,
  and Funkhouser.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3428 8427 3436 8475 3458 8468 3458 8465
      3455 8465 3455 8452 3457 8450 3455 8449
      3455 8448 3456 8449 3456 8447 3455 8447
      3456 8443 3455 8437 3456 8437 3456 8435
      3458 8433 3457 8426 3460 8425 3461 8419
TIME...MOT...LOC 0015Z 281DEG 33KT 3449 8461 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
125 
WWUS52 KFFC 030038
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
838 PM EDT Fri May 2 2025

GAC129-030048-
/O.CAN.KFFC.SV.W.0155.000000T0000Z-250503T0115Z/
Gordon GA-
838 PM EDT Fri May 2 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GORDON COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central and northwestern Georgia.

&&

LAT...LON 3461 8419 3428 8427 3436 8475 3441 8473
      3441 8465 3446 8465 3449 8458 3457 8450
      3455 8450 3455 8448 3456 8449 3456 8447
      3455 8446 3456 8443 3455 8442 3455 8437
      3458 8433 3457 8426 3460 8425
TIME...MOT...LOC 0038Z 281DEG 33KT 3445 8436 

$$

GAC015-057-085-227-030115-
/O.CON.KFFC.SV.W.0155.000000T0000Z-250503T0115Z/
Cherokee GA-Dawson GA-Pickens GA-Bartow GA-
838 PM EDT Fri May 2 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR NORTHERN CHEROKEE...WESTERN DAWSON...PICKENS AND NORTHEASTERN
BARTOW COUNTIES...

At 838 PM EDT, a severe thunderstorm was located over Marblehill, or
near Jasper, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Jasper, Ball Ground, Nelson, Waleska, Talking Rock, Amicalola Falls
State Park, Sequoyah Lake, Marblehill, Fausett Lake, Len Foote Hike
Inn, Salacoa Valley, Blaine, Lake Tamarack, Hollis Lathem Reservoir,
Talmadge, Tate, Reavis Mountain, Funkhouser, and Hinton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3461 8419 3428 8427 3436 8475 3441 8473
      3441 8465 3446 8465 3449 8458 3457 8450
      3455 8450 3455 8448 3456 8449 3456 8447
      3455 8446 3456 8443 3455 8442 3455 8437
      3458 8433 3457 8426 3460 8425
TIME...MOT...LOC 0038Z 281DEG 33KT 3445 8436 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
233 
WWUS52 KFFC 030113
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
913 PM EDT Fri May 2 2025

GAC015-057-085-227-030123-
/O.EXP.KFFC.SV.W.0155.000000T0000Z-250503T0115Z/
Cherokee GA-Dawson GA-Pickens GA-Bartow GA-
913 PM EDT Fri May 2 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CHEROKEE...WESTERN
DAWSON...PICKENS AND NORTHEASTERN BARTOW COUNTIES WILL EXPIRE AT 915
PM EDT...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central and northwestern Georgia.

&&

LAT...LON 3461 8419 3428 8427 3436 8475 3441 8473
      3441 8465 3446 8465 3449 8458 3457 8450
      3455 8450 3455 8448 3456 8449 3456 8447
      3455 8446 3456 8443 3455 8442 3455 8437
      3458 8433 3457 8426 3460 8425
TIME...MOT...LOC 0113Z 281DEG 33KT 3439 8400 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 3:05 PM EDT, 5 hours 10 minutes earlier.

Area forecast discussion, May 2, 3:05 PM EDT, 5 hours 10 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
305 PM EDT Fri May 2 2025

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This evening through Saturday)
Issued at 304 PM EDT Fri May 2 2025

Key Messages:

 - Thunderstorms are ongoing across portions of far north Georgia this
   afternoon, which are capable of producing hail and damaging
   wind gusts.

 - Another round of thunderstorms and potential severe weather is
   expected to enter north Georgia this evening into tonight

 - More widespread rain is forecast on Saturday, especially to the
   north of I-85.

An Enhanced Risk (level 3 of 5) from SPC remains in place across the
far northwest corner of the area, in Dade, Walker, Chattooga, Floyd,
and Catoosa counties with a Slight Risk (level 2 of 5) across far
north Georgia. Isolated thunderstorms have begun to develop across
north Georgia, roughly to the north of I-20. High temperatures this
afternoon are expected to rise into the mid to upper 80s this
afternoon. Considering these aforementioned high temperatures and
dewpoints in the 60s, SBCAPE values will largely peak between 2000-
3000 J/kg this afternoon. With 700-500 mb lapse rates between 6.5-7
C/km across north Georgia, these storms will be capable of producing
gusty winds and hail, with hail up to 1 inch already observed.

As a cold front advances into west TN late this afternoon into the
evening, another round of thunderstorms will arrive as an organized
line of storms moves into far northwest Georgia. With strong surface-
based instability and 0-6 km bulk shear values around 40 kts,
damaging wind gusts will be the primary threat with any severe
thunderstorms associated with this complex. Furthermore, hi-res
guidance indicates 30-35 kts of 0-1 km shear along with 0-1 km storm
relative helicity between 100-150 m2/s2 across portions of
extreme northwest Georgia and ahead of the frontal boundary in the
hours around sunset. Here, a brief tornado or two cannot be ruled
out if all ingredients are in alignment this evening.

The cold front itself will advance into the state late tonight and
into early Saturday afternoon. Once it pushes further into Georgia,
it will begin to slow as the parent low pressure system and better
upper level support move away to the northeast. As such, most of the
models have it losing steam and stalling by the time it reaches the
metro Atlanta area. The boundary will provide a focus for showers
and thunderstorms, with likely to categorical PoPs forecast by the
afternoon and into the evening. High temperatures will be limited to
the 70s roughly along and north of I-85 and in the 80s to the south
with lesser cloud cover and a later onset time for precipitation. A
few storms will once again be capable of becoming strong to severe,
capable of producing damaging wind gusts and hail. A Marginal Risk
(level 1 of 5) has been diagnosed across the entire forecast area.
Rainfall totals through Saturday are forecast to range from 1-2
inches roughly along and north of the I-85 corridor, with locally
higher amounts possible with stronger storms that occur. Rainfall
amounts will then be progressively lower to the south and east.

King

&&

.LONG TERM...
(Sunday morning through next Thursday)
Issued at 304 PM EDT Fri May 2 2025

No major changes made to the extended forecast. An upper low will be
slowly moving NE across the Mid MS and Ohio Valley Regions Sun
through Tue. At the surface, showers and thunderstorms will likely
be ongoing Sunday morning as a result of a cold front moving
through. Progression of this system is trending slightly slower per
latest guidance so depending on how far the front progresses, there
may be lingering shower and thunderstorm chances Sunday afternoon
across portions of east-central GA. Isolated strong to severe
thunderstorms cannot be ruled out during peak heating. The upper low
becomes more centered over the Ohio Valley and the surface front
largely southeast of the forecast area by Monday. Again, depending
on how far the front progressions far east-central GA may still see
isolated thunder chances Monday afternoon.

Drier and cooler conditions will kick off the work week. As
mentioned in previous forecasts, an omega block type pattern looks
to set up -- ridge across the Central US and a low on either side --
which will promote drier and cooler conditions. Confidence remains
low as to where exactly the eastern low and central ridge set up but
as a general rule of thumb with northerly flow and a surface high
set up mostly dry and cool conditions will prevail early next week.
Beyond midweek models begin to diverge, though unsettled weather
looks to return late next week.

Forecast daytime temperatures will start off in the 70s to low 80s
and gradually warm back up into the upper 70s to mid 80s by the end
of the period. Forecast lows dip into the 40s to low 50s Monday
morning becoming more mild with lows in the 50s and 60s by
midweek.

01

&&

.AVIATION...
(18Z TAFS)
Issued at 157 PM EDT Fri May 2 2025

Scattered thunderstorms are ongoing to the north of I-20,
including around RYY and AHN. A TEMPO for TSRA is also being
carried at ATL from 20-23Z this afternoon. Outside of
thunderstorms, conditions will be VFR this afternoon with a cu
field between 035-050. As a cold front advances closer to north
GA, a line of showers and thunderstorms is anticipated to move
across north Georgia between 00-06Z, though some uncertainty
remains with the exact timing. Precipitation chances will become
more widespread and ceilings will lower to MVFR across the area
Saturday afternoon. Winds will be SW at 5-10 kts through the
period, with occasional gusts of 15-20 kts this afternoon.

//ATL Confidence...18Z Update...
Medium confidence on wx timing.
High confidence on all other elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          61  80  57  76 /  20  70  80  20
Atlanta         62  76  57  74 /  30  90  70  10
Blairsville     56  71  50  69 /  70  90  80  20
Cartersville    59  74  52  72 /  50  90  60  10
Columbus        62  79  58  77 /  10  80  80  10
Gainesville     61  76  56  72 /  40  80  80  10
Macon           62  84  60  79 /  10  60  90  20
Rome            59  74  52  72 /  60  90  50  10
Peachtree City  59  77  54  75 /  20  80  80  10
Vidalia         65  88  64  82 /  10  50  80  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...King
LONG TERM....01
AVIATION...King
Hazardous weather outlook, May 2, 6:35 PM EDT, 1 hour 40 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
635 PM EDT Fri May 2 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-032245-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
635 PM EDT Fri May 2 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Tonight...

A line of thunderstorms is forecast to impact portions of north
Georgia this evening into tonight. Some, if not many, storms will
be severe, with damaging wind gusts up to 60 mph and hail up to
the size of a quarter. A Severe Thunderstorm Watch is in effect
until 11 PM tonight for portions of north Georgia.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Scattered thunderstorms are expected across north and central
Georgia over the weekend, with the greatest potential for severe
storms expected on Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight, but
Spotters are encouraged to submit reports of severe weather
through the web by going to weather.gov/atlanta.

In the hours before

Special weather statement, May 2, 7:06 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
706 PM EDT Fri May 2 2025

GAZ023-024-022330-
Banks GA-Hall GA-
706 PM EDT Fri May 2 2025

...A strong thunderstorm will impact portions of west central Banks
and northeastern Hall Counties through 730 PM EDT...

At 705 PM EDT, a strong thunderstorm was near Clermont, or near
Gainesville, moving northeast at 15 mph.

HAZARD...Up to 40 mph wind, nickel sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Gainesville, Lula, and Clermont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3450 8378 3450 8367 3444 8362 3443 8361
      3444 8361 3442 8359 3431 8370 3436 8386
      3450 8382 3450 8379 3451 8378
TIME...MOT...LOC 2305Z 216DEG 12KT 3438 8378

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, May 2, 7:32 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
732 PM EDT Fri May 2 2025

GAZ014-015-023-030000-
Hall GA-Dawson GA-Lumpkin GA-
732 PM EDT Fri May 2 2025

...A strong thunderstorm will impact portions of southeastern
Lumpkin, east central Dawson and northwestern Hall Counties through
800 PM EDT...

At 732 PM EDT, a strong thunderstorm was over Auraria, or near
Dahlonega, moving northeast at 30 mph.

HAZARD...Winds up to 40 mph and nickel sized hail.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Dahlonega, Garland, and Auraria.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

&&

LAT...LON 3460 8391 3456 8386 3455 8386 3455 8385
      3454 8385 3453 8383 3452 8384 3450 8384
      3438 8395 3442 8409 3461 8404
TIME...MOT...LOC 2332Z 206DEG 25KT 3446 8399

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Local storm report, May 2, 7:38 PM EDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
738 PM EDT Fri May 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     Hail             1 NNE Eton              34.84N 84.76W
05/02/2025  M0.50 Inch       Murray             GA   Trained Spotter

            Measured half inch hail in Eton.

&&
Special weather statement, May 2, 7:38 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
738 PM EDT Fri May 2 2025

GAZ006-008-009-030015-
Union GA-Towns GA-Fannin GA-
738 PM EDT Fri May 2 2025

...A strong thunderstorm will impact portions of northwestern Towns,
western Union and northeastern Fannin Counties through 815 PM EDT...

At 737 PM EDT, a strong thunderstorm was over Dial, or 9 miles
southeast of Blue Ridge, moving northeast at 35 mph.

HAZARD...Winds up to 40 mph and nickel sized hail.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Blairsville, Morganton, Dial, Hemp, Margret, Gumlog, Nottely Dam, Ivy
Log, Hurst, Jones Creek, Loving, and Alexanders Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central Georgia.

&&

LAT...LON 3467 8411 3474 8427 3479 8430 3499 8419
      3499 8384
TIME...MOT...LOC 2337Z 211DEG 29KT 3479 8418

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, May 2, 7:40 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
740 PM EDT Fri May 2 2025

GAZ014-022-023-030015-
Hall GA-Dawson GA-Forsyth GA-
740 PM EDT Fri May 2 2025

...A strong thunderstorm will impact portions of northeastern
Forsyth, southeastern Dawson and northwestern Hall Counties through
815 PM EDT...

At 740 PM EDT, a strong thunderstorm was over Chestatee, or 9 miles
northeast of Cumming, moving northeast at 20 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
         to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Gainesville, Chestatee, Murrayville, War Hill Park, and Oscarville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3443 8388 3435 8383 3424 8399 3428 8409
      3443 8401 3442 8398 3444 8396
TIME...MOT...LOC 2340Z 220DEG 18KT 3431 8401

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, May 2, 7:42 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
742 PM EDT Fri May 2 2025

GAZ016-023-030015-
Hall GA-White GA-
742 PM EDT Fri May 2 2025

...A strong thunderstorm will impact portions of southeastern White
and northeastern Hall Counties through 815 PM EDT...

At 742 PM EDT, a strong thunderstorm was near Mossy Creek, or 8 miles
southeast of Cleveland, moving northeast at 15 mph.

HAZARD...Winds up to 40 mph and up to penny sized hail.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Clermont, Leaf, and Mossy Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

&&

LAT...LON 3462 8364 3458 8364 3455 8362 3454 8362
      3453 8364 3453 8363 3451 8367 3444 8362
      3441 8365 3446 8379 3464 8370 3466 8367
TIME...MOT...LOC 2342Z 206DEG 13KT 3449 8369

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 8:00 PM EDTSevere Thunderstorm WarningFFCLumpkin, Union, White45 min
May 2, 8:03 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Haralson, Polk57 min
May 2, 8:17 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Lumpkin, Towns, Union43 min
May 2, 8:40 PM EDTSpecial Weather StatementFFCWhite35 min
May 2, 8:49 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Douglas, Haralson, Paulding and 1 more40 min
May 2, 8:52 PM EDTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more53 min
May 2, 8:56 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Haralson, Heard49 min
May 2, 9:12 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Douglas, Fulton48 min
May 2, 9:17 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Fulton, Meriwether43 min
May 2, 9:26 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Fulton, Hall37 min
May 2, 9:28 PM EDTSevere Thunderstorm WarningFFCHall, Lumpkin, White36 min
May 2, 9:43 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fayette, Fulton, Gwinnett, Henry47 min
May 2, 9:49 PM EDTSpecial Weather StatementFFCBanks, Hall41 min
May 2, 9:59 PM EDTSpecial Weather StatementFFCBarrow, Jackson31 min
May 2, 10:03 PM EDTSpecial Weather StatementFFCCoweta, Fayette27 min
May 2, 10:08 PM EDTSpecial Weather StatementFFCHenry, Meriwether, Newton, Pike, Rockdale, Spalding37 min
May 2, 10:23 PM EDTSpecial Weather StatementFFCHarris, Meriwether, Muscogee37 min
May 2, 10:34 PM EDTSpecial Weather StatementFFCTalbot26 min
May 2, 10:38 PM EDTSpecial Weather StatementFFCBarrow, Jackson, Oconee, Walton37 min
May 3, 2:28 PM EDTSpecial Weather StatementFFCEmanuel32 min
May 3, 4:58 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker47 min
May 3, 5:01 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Walker44 min
May 3, 5:08 PM EDTTornado WarningFFCDade, Walker37 min
May 3, 5:20 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Floyd, Gordon, Murray, Walker and 1 more55 min
May 3, 5:39 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon, Polk66 min
May 3, 6:14 PM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray, Pickens, Whitfield46 min
May 3, 6:16 PM EDTSpecial Weather StatementFFCMurray29 min
May 3, 6:38 PM EDTSpecial Weather StatementFFCHaralson, Polk37 min
May 3, 6:40 PM EDTSpecial Weather StatementFFCFannin35 min
May 3, 6:45 PM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Pickens45 min
May 3, 6:54 PM EDTSpecial Weather StatementFFCBartow, Paulding36 min
May 3, 6:56 PM EDTSpecial Weather StatementFFCCarroll34 min
May 3, 7:14 PM EDTSpecial Weather StatementFFCLumpkin31 min
May 3, 7:18 PM EDTSpecial Weather StatementFFCCherokee, Cobb, Douglas27 min
May 3, 7:25 PM EDTSpecial Weather StatementFFCCarroll35 min
May 3, 7:27 PM EDTTornado WarningFFCCarroll21 min
May 3, 7:39 PM EDTSpecial Weather StatementFFCFulton36 min
May 3, 7:47 PM EDTSpecial Weather StatementFFCCobb28 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.